MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYKNEE CUTBLOCKS M_BEA_RSK_JM_14031962; PATIENT MATCH CUTTING GUIDE

MEDACTA INTERNATIONAL SA MYKNEE CUTBLOCKS M_BEA_RSK_JM_14031962; PATIENT MATCH CUTTING GUIDE
Model Number 4.1243
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 june 2021: lot 116479k: (b)(4) items manufactured and released on 18-may-2021.No anomalies found related to the problem.To date, no other similar events have been reported.
 
Event or Problem Description
Myknee cut blocks did not arrive for the case scheduled on (b)(6) 2021.Conventional metal instruments had to be used to complete the case in place of the myknee cut blocks, which caused a delay of 37-minutes.The surgery was completed successfully.A consignment set was utilized.

Brand Name
MYKNEE CUTBLOCKS M_BEA_RSK_JM_14031962
Common Device Name
PATIENT MATCH CUTTING GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12067642
Report Number3005180920-2021-00524
Device Sequence Number4342083
Product Code JWH
UDI-Device Identifier07630030849336
UDI-Public07630030849336
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4.1243
Device Catalogue Number4.1243; 4.9020;4.9240; 6.3624M
Device Lot Number116479K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;